DSpace
 

Academic Knowledge Archives of Gunma Institutes >
群馬大学(Gunma University) >
10 教育学部 >
0003 群馬大学教育学部紀要 自然科学編 >
第48巻 (2000) >

このアイテムの引用には次の識別子を使用してください: http://hdl.handle.net/10087/828

タイトル: 有向グラフのn-安定性について
その他のタイトル: On the n-stability of directed graphs
著者: 瀬山, 士郎
発行日: 2000年
出版者: 群馬大学教育学部
引用: 群馬大学教育学部紀要 自然科学編. 48, 15-23 (2000)
抄録: A directed graph G is called n-stable if and only if every edge of G has a weight k (1≦k≦n) and the sum of weight at every vertex of G is 0. We show that n-complete graph is 1-stable if n is odd, 2-stable if n is even and n≠4 and 3-stable if n=4.
URI: http://hdl.handle.net/10087/828
出現コレクション:第48巻 (2000)

このアイテムのファイル:

ファイル 記述 サイズフォーマット
ares048015.pdf188.05 kBAdobe PDF見る/開く

このリポジトリに保管されているアイテムは、他に指定されている場合を除き、著作権により保護されています。

 

Powered by DSpace Software Copyright © 2002-2007 MIT and Hewlett-Packard - ご意見をお寄せください